• editor.aipublications@gmail.com
  • Track Your Paper
  • Contact Us
  • ISSN: 2456-866X

International Journal Of Chemistry, Mathematics And Physics(IJCMP)

Vol-4, Issue-3, May - June 2020


1
OPEN ACCESS

Modeling ratchet growth as porosity creep

Yehuda Partom

Download | Page No : 34-38 | Downloads : 1 | Total View : 418

DOI: 10.22161/ijcmp.4.3.1

2
OPEN ACCESS

A Class of Continuous Implicit Seventh-eight method for solving y’= f(x, y) using power series

E. O. Omole , O. A Jeremiah , L.O. Adoghe

Download | Page No : 39-50 | Downloads : 2 | Total View : 480

DOI: 10.22161/ijcmp.4.3.2

3
OPEN ACCESS

A New Method to Solving Generalized Fuzzy Transportation Problem-Harmonic Mean Method

S. Senthil Kumar , P. Raja , P. Shanmugasundram , Srinivasarao Thota

Download | Page No : 51-56 | Downloads : 14 | Total View : 550

DOI: 10.22161/ijcmp.4.3.3

4
OPEN ACCESS

The Bound of Reachable Sets Estimation for Neutral Markovian Jump Systems with Disturbances

Changchun Shen , Guanke Ma , Jinlin Yang

Download | Page No : 57-64 | Downloads : | Total View : 399

DOI: 10.22161/ijcmp.4.3.4